# SDR 4NSA20190607002

- Difficulty date: May 30, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N374N
- Make and model: Emb EMB-500
- Aircraft serial: 50000311
- Aircraft time: 3,775 hours, 3,070 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 130023027
- Part serial: 394
- Condition: Failed
- Location: Right Side
- Part time: 14 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKE OFF WHILE CLIMBING THROUGH FL250 AND FL310, PILOT NOTICED CABIN PRESSURIZATION WAS INCREASE FOLLOWED BY A BLEED 2 FAIL CAS MESSAGE. PILOT DECLARED AN EMERGENCY AND DIVERTED. AS THEY DESCENDED TO FL250 THE MESSAGE CLEARED AND CABIN PRESSURIZATION NORMALIZED.
